JournalscmhVol. 80, No. 1pp. 123–146

Non-existence of homogeneous Einstein metrics

  • Christoph Böhm

    Universität Münster, Germany
Non-existence of homogeneous Einstein metrics cover
Download PDF

Abstract

We show that there exist infinitely many simply connected compact prime homogeneous spaces G/HG/H with infinite second homotopy group which do not admit GG-invariant Einstein metrics.

Cite this article

Christoph Böhm, Non-existence of homogeneous Einstein metrics. Comment. Math. Helv. 80 (2005), no. 1, pp. 123–146

DOI 10.4171/CMH/8